# SDR 2008UALA01579

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 55,431 hours, 20,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 760 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME AT STA 760 STR 28L TO STR 28R HAS DAMAGE.   ACCOMPLISHED MAJOR REPAIR.
